i take allergy meds ..but they dont help the feel of pepper in my throat or the feel of a hair ball in my throat....is there something that has worked...i have taken allergy shots, and singulair and neither helps..i have no other symptom
Thanks for writing to the forum!
Your symptoms could be due to GERD. Omeprazole is a good drug to combat this. Along with it you can try over the counter antacids. Avoid heavy meals. Avoid too much of caffeine, tea, fried food and drinks both alcoholic and non alcoholic fuzzy ones. Avoid heavy exercises within 4 hours of a heavy meal. Raise the head end of the bed by pillows to 30 degrees. Go to bed at least 2 hours after food. Try these tips and see if it brings about a change in the feeling.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.